# SDR COMA0010334

- Difficulty date: September 11, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 7415
- Aircraft time: 363 hours, 383 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Stator
- Part number: 6047T55P02
- Part serial: GJAHP800
- Condition: Failed
- Location: Alternator
- Part time: 363 hours, 390 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE N2 INDICATION FAILED.  REPLACED THE ALTERNATOR STATOR ASSY.
